| Model Number |
75318 |
| Medical Device Problem Code |
Misassembled During Installation (4049)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use, a packaging irregularity occurred involving the dl straight tip arterial cannulae, where cannula 75324 was found in the 75318 cannula pack.The cannula (b)(4) pack contained (b)(4) pieces of cannula 75324 instead of only cannula (b)(4) items as expected.The cannulae will be used.There was no patient involved.Medtronic received additional information that the devices were not re-packed at the facility, and the packages were not re-labelled at this facility medtronic received additional information that (b)(4) units of 75324 cannulae were included in the box labelled as 75318 cannula.Instead of containing only 20 units of 75318 cannula, the box had (b)(4) units of cannulae in total.It contained (b)(4) units of 75318 and (b)(4) units of 75324.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information h6.4 eval code conclusion (fdc/annex d): this field was updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.